# SDR ASAA2013032994285

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,387 hours, 6,363 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SINGLE FMC OPS MESSAGE DISPLAYED DURING PREFLIGHT.  MESSAGE CLEARED FOLLOWING RESET PROCEDURE.  OPS NORMAL.
